# SDR REXA2012071101062

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- Aircraft time: 22,525 hours, 20,155 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM MACH TRIM DISENGAGES WHEN TRIM IS USED OR WHEN YOKE IS JOSTLED.  REMOVED AND REPLACED CAPTAIN'S STAB TRIM DISENGAGE SWITCH.  OPS CHECKED GOOD IAW AMM 27-41-30.
